blame

shortscake
shortscake Member Posts: 228
edited March 2014 in Breast Cancer #1
Hello and how is everyone? I was just wondering is everything being blame on chemo, the reason i ask is that on Monday i had a chemo appt and was asking the doctor a few questions and all he could say to every question was it was from chemo,over the weekend i was having pain were my port is its because of the chemo,feet and legs had pain in them its because of the chemo,the two given tired and hair is coming out its because of the chemo.oh ya lost 4pounds from last week its from the chemo, I was like wow they blame everything on chemo.just a vent..lol if you have more please feel free to add. hope everyone has a good day.

Comments

  • ppurdin
    ppurdin Member Posts: 1,181
    Chemo
    Hi,i know Chemo can do many things to our body.My eyesight is alot worse since chemo.Good luck.Love and Prayers.(Pat).
  • Christmas Girl
    Christmas Girl Member Posts: 3,682 Member
    Yes...
    Chemo can cause all of the things you described.

    Hope today is better for you.

    And Merry Christmas!

    Kind regards,
    Susan
  • meena1
    meena1 Member Posts: 1,003
    Chemo does wreck havoc on
    Chemo does wreck havoc on our lives, and it does take some time to get over it. Right now i think i am suffering from chemo brain, everything is so scattered now. Anyone feel this way? You did not mention this, shortcake. and i had chemo over a year ago. sigh. I guess it will take a while. Hope you are feeling better for the holidays.
  • Kat11
    Kat11 Member Posts: 1,931 Member
    meena1 said:

    Chemo does wreck havoc on
    Chemo does wreck havoc on our lives, and it does take some time to get over it. Right now i think i am suffering from chemo brain, everything is so scattered now. Anyone feel this way? You did not mention this, shortcake. and i had chemo over a year ago. sigh. I guess it will take a while. Hope you are feeling better for the holidays.

    Guess What ??? It can even
    Guess What ??? It can even cause harm to your teeth. Even if you had the dental check up before starting chemo.
    Hair loss,eye lashes, eye brows,Nails discolored, eye sight,weight gain or loss, mouth sores, teeth fracture, bone pain, headaches, Nausea, lower end problems,ect.
    I do believe that unless you have had chemo or been a part of the Cancer club, no one believes we could have all of this going on at once.
  • carkris
    carkris Member Posts: 4,553 Member
    Kat11 said:

    Guess What ??? It can even
    Guess What ??? It can even cause harm to your teeth. Even if you had the dental check up before starting chemo.
    Hair loss,eye lashes, eye brows,Nails discolored, eye sight,weight gain or loss, mouth sores, teeth fracture, bone pain, headaches, Nausea, lower end problems,ect.
    I do believe that unless you have had chemo or been a part of the Cancer club, no one believes we could have all of this going on at once.

    and because my sede effects
    and because my side effects are considered rare my doc says its not chemo! (and it is)
  • diane720
    diane720 Member Posts: 14
    I know what you mean
    I heard the same thing from my doc too! But I believe she's right. Chemo really does a number on our bodies. Every thing you've experienced, I've experienced also. So it must be the chemo!! lol
  • survivorbc09
    survivorbc09 Member Posts: 4,374 Member
    carkris said:

    and because my sede effects
    and because my side effects are considered rare my doc says its not chemo! (and it is)

    Chemo has so many side
    Chemo has so many side effects and some get them and some don't. So, your oncologist is probably right.
  • Angie2U
    Angie2U Member Posts: 2,991
    diane720 said:

    I know what you mean
    I heard the same thing from my doc too! But I believe she's right. Chemo really does a number on our bodies. Every thing you've experienced, I've experienced also. So it must be the chemo!! lol

    I think chemo can cause all
    I think chemo can cause all of the side effects you describe Shortscake.

    Angie
  • TLynn0102
    TLynn0102 Member Posts: 86
    Angie2U said:

    I think chemo can cause all
    I think chemo can cause all of the side effects you describe Shortscake.

    Angie

    Massage good for everything!
    My cousin and I went through BC at the same time. We compared notes to our side effects constantly and both of us had a lot of muscle aches, pain and everything you mentioned...even chemo brain or as I like to call it brain farts. For some reason the phrase chemo brain just makes my stomach turn, maybe because it is associated with the chemo? Back to my thought sorry. She spoke to her Oconologist and he recommended massages to help work the chemo from the deep muscle tissue. Once a week she would go in for a massage and sure enough she had most of her pain get much better. I opt'd not to have the massages and really wish I would have. The doctor should be able to recommend someone within your clinic as it is associated to the treatments, they may even say it is a form of physical therapy. If not see if someone can do this for you. Hope you are feeling better soon! Merry Christmas!!